# SDR LR7A2015031800513

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Duct
- Part number: 331127121
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND THE APU AFT EXHAUST DUCT ASSY WAS CRACKED.  REPAIRED IAW LAC MEA 382-49-15-001, NR 1057.
